# SDR CALA2013122693950

- Difficulty date: December 22, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 47,055 hours, 18,180 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LGCIU 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  FAULTING LG SELECTOR VLV 40GA, REPLACED SAME SEE SEQ 0552023 & 0552027.
